# SDR COMA9960316

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 601R461011
- Condition: Inoperative
- Location: Row 8
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH EMERGENCY LIGHTS ARE INOPERABLE FROM ROW 8 AFT.  REPLACED FLOOR LIGHTING.
